Alert archive / Arkansas / Flash Flood Warnings in 2014

Flash Flood Warning 13, NWS Little Rock, AR

May 8, 20147 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 8, 2014, 8:15 PM CDT for 7 counties in Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 8:15 PM CDT (01:15 UTC)
Expired
May 9, 2014, 12:00 AM CDT
In force
4 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, AR, Logan County, AR, Montgomery County, AR, Polk County, AR, Pope County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WGUS54 KLZK 090115
FFWLZK
ARC071-083-097-113-115-127-149-090500-
/O.NEW.KLZK.FF.W.0013.140509T0115Z-140509T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SCOTT COUNTY IN WESTERN ARKANSAS...
  JOHNSON COUNTY IN WESTERN ARKANSAS...
  LOGAN COUNTY IN WESTERN ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHEASTERN POLK COUNTY IN WESTERN ARKANSAS...
  POPE COUNTY IN CENTRAL ARKANSAS...
  YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL MIDNIGHT CDT

* AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SHOWERS AND SCATTERED THUNDERSTORMS BUILDING INTO WESTERN          
  ARKANSAS FROM SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. THE          
  RADAR INDICATED SOME 1 TO 2 INCHES AMOUNTS IN THE WARNED           
  AREA...WITH LOCALLY MORE. GIVEN ADDITIONAL HEAVY RAINFALL...
  FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSSELLVILLE...       PARIS...              MT IDA...
  DANVILLE...           CLARKSVILLE...       
  CANEY CREEK WILDERNESS...                   WOODLAND...
  TOKALON...            TARAL...              SUBIACO...
  STONEHOUSE REC AREA...                      SPADRA...
  SOLO...               SCRANTON...           PLAINVIEW...
  PINEY BAY REC AREA... PETIT JEAN RIVER WMA...
  OPAL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. IF YOU 
ENCOUNTER WATER ACROSS A ROAD...DO THE RIGHT THING. TURN AROUND... 
DONT DROWN!

&&

LAT...LON 3436 9413 3539 9379 3538 9371 3567 9370
      3565 9281 3499 9324 3436 9371

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 8, 7:24 PM CDT, 51 minutes earlier.

Area forecast discussion, May 8, 7:24 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 PM CDT THU MAY 8 2014

.UPDATE...
SEVERE WEATHER EVENT IS TRANSITIONING TO MORE OF A HEAVY RAIN
EVENT. TWO TO TWO AND ONE HALF INCHES OF RAIN HAS FALLEN IN
WESTERN ARKANSAS SO FAR. THE AREA OF RAIN IS SLOWLY MOVING EAST.
THE FLASH FLOOD WATCH CONTINUES IN THE SOUTHWEST. ONE SWIFT WATER
RESCUE HAS BEEN PERFORMED AT MENA. INCREASED POPS...QPF
AMOUNTS...AND CLOUD COVER IN THE FORECAST. ALSO ADJUSTED
TEMPERATURES BASED ON CURRENT OBSERVATIONS AND TRENDS.

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT THU MAY 8 2014/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

SHOWERS AND THUNDERSTORMS BEGINNING TO MOVE INTO WESTERN ARKANSAS.
BASED ON OBSERVATIONS ACROSS TEXAS AND OKLAHOMA...RAINFALL RATES OF
OVER ONE INCH PER HOUR HAVE REPORTED. WITH HIGH MOISTURE CONTENT
ACROSS THE REGION...AND A JET MOVING THROUGH THE ARE TONIGHT...THERE
IS A CONCERN FOR LOCALLY HEAVY RAINFALL THROUGH THE EVENING AND
OVERNIGHT HOURS. THIS WILL BE ESPECIALLY TRUE ACROSS THE HIGHER
TERRAIN OF THE WEST AND SOUTHWEST...WHERE RUNOFF PROBLEMS ARE MORE
LIKELY. HAVE ISSUED A FLASH FLOOD WATCH THROUGH THE OVERNIGHT
HOURS...WITH SOME PLACES POSSIBLY RECEIVING OVER 3 INCHES OF
RAINFALL IN A SHORT AMOUNT OF TIME.

AS FAR AS SEVERE POTENTIAL...PARAMETERS ARE NOT IN FAVOR OF A
WIDESPREAD SEVERE WEATHER EVENT. THE MAIN CONCERN...OTHER THAN FLASH
FLOODING...WILL BE DAMAGING WINDS. HOWEVER...INSTABILITY IS LACKING
TODAY WITH THE CLOUD COVER.

AS THE WAVE MOVES THROUGH OVERNIGHT...THERE WILL BE A BRIEF BREAK.
HOWEVER...ANOTHER ROUND OF CONVECTION WILL DEVELOP FRIDAY AS THE
COLD FRONT MOVES THROUGH. THERE REMAINS A SLIGHT RISK ACROSS THE
STATE...BUT AGAIN...NOT EXPECTING A WIDESPREAD EVENT...AS MOISTURE
IS MOVED TO THE EAST FAIRLY QUICKLY.

UNSETTLED WEATHER WILL CONTINUE THROUGH THE SHORT TERM...BUT RAIN
CHANCES WILL BE LIMITED. THIS WEEKEND WILL NOT BE A WASHOUT...AS
THERE WILL BE BREAKS IN THE RAINFALL.

LONG TERM...MONDAY THROUGH THURSDAY
MEDIUM RANGE MODELS CONTINUE TO ADVERTISE AN AMPLIFIED UPPER PATTERN
HIGHLIGHTED BY A DEEP UPPER TROUGH MOVING THROUGH THE NATIONS MID
SECTION. WHILE BOTH THE ECMWF AND GFS CONTINUE TO ADVERTISE THE
OVERALL SYNOPTIC PATTERN...TIMING DIFFERENCES REMAIN SUBSTANTIAL AND
ONCE AGAIN AT LEAST SOME PRECIPITATION CHANCES IN THE FORECAST
THROUGH EARLY WEDNESDAY ARE NECESSARY.

PERIOD INITIATES WITH RIDGING ALONG THE WEST COAST AND OVER THE
SOUTHEAST CONUS WITH TROUGH EXTENDING FROM THE ROCKIES INTO THE
NORTHERN PLAINS. ENERGY DROPPING DOWN FROM CANADA DEEPENS THE TROUGH
EVEN MORE AS THE ENTIRE PATTERN STARTS TO TRANSLATE EAST. GFS HAS
RAIN OCCURRING OVER THE AREA MONDAY MORNING WHILE THE ECWMF HAS
REALLY NO MENTION OF PRECIPITATION UNTIL TUESDAY AS A COLD FRONT
MOVES ACROSS THE STATE. AGAIN...TIMING DIFFERENCES WITH THIS
BOUNDARY ARE QUITE APPARENT.

WILL HOLD ON TO SOME PRECIP UNTIL THE SLOWER ECMWF FINALLY CLEARS
THE AREA OUT EARLY WEDNESDAY. ONCE THE TROUGH DOES MOVE OUT...A
COOLER AND DRIER AIR MASS WILL RETURN WITH WEST TO NORTHWEST FLOW
ALOFT RETURNING. TEMPERATURES WILL AVERAGE A FEW DEGREES BELOW
NORMAL WITH HIGHS MOSTLY IN THE 70S EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  81  63  82 / 100  60  30  30
CAMDEN AR         66  84  67  86 / 100  60  30  30
HARRISON AR       63  79  60  85 / 100  40  20  30
HOT SPRINGS AR    66  81  67  84 / 100  50  30  30
LITTLE ROCK   AR  66  85  66  87 / 100  60  30  30
MONTICELLO AR     68  84  68  88 / 100  70  40  30
MOUNT IDA AR      66  82  64  83 / 100  40  20  30
MOUNTAIN HOME AR  63  80  61  84 / 100  50  20  30
NEWPORT AR        65  82  64  85 / 100  70  30  30
PINE BLUFF AR     67  82  67  86 / 100  70  30  30
RUSSELLVILLE AR   64  82  62  86 / 100  40  20  30
SEARCY AR         65  80  64  84 / 100  60  30  30
STUTTGART AR      66  82  67  86 / 100  70  30  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR CALHOUN-CLARK-DALLAS-
GARLAND-GRANT-HOT SPRING-LOGAN-MONTGOMERY-OUACHITA-PERRY-PIKE-
POLK-SALINE-SCOTT-YELL.

&&

51
Hazardous weather outlook, May 8, 2:45 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CDT THU MAY 8 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
245 PM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY SPREAD ACROSS THE
STATE THROUGH THE REMAINDER OF THE AFTERNOON WITH RAIN LIKELY JUST
ABOUT EVERYWHERE TONIGHT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE
AND THERE IS A SLIGHT CHANCE SOME OF THESE STORMS COULD BECOME
BRIEFLY SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY HAZARD.

OF GREATER CONCERN THROUGH THE NIGHT WILL BE LOCALLY HEAVY RAIN
AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. THE AREA MOST LIKELY TO
SEE THE HEAVY RAIN WILL BE OVER PARTS OF SOUTHWEST AND WESTERN
ARKANSAS WHERE A GENERAL ONE TO TWO INCHES OF RAIN IS EXPECTED WITH
LOCALLY HEAVY AMOUNTS OF THREE INCHES POSSIBLE. AS SUCH...A FLASH
FLOOD WATCH IS IN EFFECT FOR THIS REGION THROUGH EARLY FRIDAY
MORNING. THE REMAINDER OF THE FORECAST AREA CAN EXPECT A HALF TO AN
INCH AND A HALF OF RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL BE ONGOING FRIDAY
MORNING...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE STATE. THE
POSSIBILITY OF SOME LARGE HAIL OR DAMAGING WINDS CANNOT BE
DISCOUNTED BUT THE FRONT RESPONSIBLE FOR THIS PRECIPITATION WILL
BE MOVING OFF TO THE EAST DURING THE DAY FRIDAY. AS SUCH THE
THREAT OF POTENTIAL SEVERE WEATHER WILL DIMINISH THROUGH THE DAY.

ANOTHER FRONT WITH ACCOMPANYING SHOWERS AND THUNDERSTORMS WILL
MOVE THROUGH THE STATE ON MONDAY OR TUESDAY. A FEW STORMS WITH
THAT FRONT COULD BE STRONG TO SEVERE AS WELL...THOUGH WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, May 8, 2:52 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CDT THU MAY 8 2014

ARZ012-021-082020-
JOHNSON AR-NEWTON AR-
252 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 315 PM CDT...

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
HUNTSVILLE TO 5 MILES SOUTHWEST OF HORSEHEAD LAKE...AND MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  LOST VALLEY SP...     WALNUT...
  UPPER BUFFALO WILDERNESS AREA...            ROSETTA...
  MINERAL SPGS REC AREA...                    HORSEHEAD LAKE...
  DEVILS KNOB...        YALE...
  WOLF PEN CAMPGROUND...                      SWAIN...
  SALUS...              OZONE...              OARK...
  NAIL...               MOSSVILLE...          HUNT...
  HIGH BANK...          HAW CREEK FALLS CAMPGROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3567 9323 3550 9371 3577 9370 3577 9369
      3577 9352 3588 9353 3589 9351 3595 9350
      3600 9345 3607 9345 3608 9349 3612 9349
      3613 9343
TIME...MOT...LOC 1952Z 222DEG 22KT 3593 9372 3555 9368

224
Special weather statement, May 8, 3:03 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
303 PM CDT THU MAY 8 2014

ARZ021-022-030-037-038-082050-
JOHNSON AR-LOGAN AR-POPE AR-SCOTT AR-YELL AR-
303 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...NORTHEASTERN
SCOTT...EXTREME WESTERN POPE...CENTRAL LOGAN AND SOUTHERN JOHNSON
COUNTIES UNTIL 345 PM CDT...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF STONEHOUSE REC AREA...OR 12
MILES SOUTHEAST OF BOONEVILLE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...              CLARKSVILLE...        WOODLAND...
  TOKALON...            SUBIACO...
  STONEHOUSE REC AREA...                      SPADRA...
  SCRANTON...           MT MAGAZINE...        MAGAZINE...
  LUDWIG LAKE...        LAMAR...              KNOXVILLE...
  HOYT...               HORSEHEAD LAKE...     HOLMAN...
  HINKLE...             HARTMAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 46 AND 67.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3538 9373 3538 9371 3541 9372 3563 9362
      3548 9328 3496 9369 3506 9387
TIME...MOT...LOC 2003Z 213DEG 45KT 3510 9371

56
Special weather statement, May 8, 3:54 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
354 PM CDT THU MAY 8 2014

ARZ012-013-022-023-031-082140-
CONWAY AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
354 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VAN BUREN...SEARCY...
POPE...SOUTHEASTERN NEWTON AND NORTHERN CONWAY COUNTIES UNTIL 445 PM
CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
MINERAL SPGS REC AREA TO 3 MILES SOUTHWEST OF TARAL TO NEAR MOSLEY...
AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS COULD REACH 40 TO 50 MPH IN ISOLATED AREAS.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       MARSHALL...           ZACK...
  WOOLUM...             WITTS SPRING...       WATTS...
  TARAL...              SOLO...               SMYRNA...
  ROCKY HILL...         MT EVANS...           MOORE...
  MARSENA...            LONDON...             LAKE DARDANELLE...
  KAY...                JERUSALEM...          IMO...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 75 AND 87.

&&

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.

LAT...LON 3606 9261 3569 9242 3545 9253 3522 9315
      3527 9320 3527 9324 3532 9327 3541 9323
      3547 9325 3547 9324 3558 9323 3560 9321
      3560 9317 3573 9316 3573 9319
TIME...MOT...LOC 2053Z 239DEG 42KT 3562 9317 3537 9310
          3523 9319

46
Local storm report, May 8, 6:31 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FLASH FLOOD      MENA                    34.58N 94.24W
05/08/2014                   POLK               AR   EMERGENCY MNGR

            ONE SWIFT WATER RESCUE HAS BEEN PERFORMED AND THE CAR
            REMAINS IN THE CREEK. SEVERE FLOODING HAS BEEN REPORTED
            ON SOME ROADS AROUND MENA.

&&

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:36 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Van Buren, Yell39 min
May 8, 8:43 PM CDTTornado WarningLZKConway, Pope, Van Buren47 min
May 8, 9:15 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Van Buren45 min
May 9, 12:04 AM CDTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell3 hr
May 9, 9:24 AM CDTRiver Flood WarningLZKYell46 hr
May 9, 2:48 PM CDTSpecial Weather StatementLZKCleburne27 min
May 9, 3:15 PM CDTSpecial Weather StatementLZKIndependence30 min
May 9, 3:42 PM CDTSpecial Weather StatementLZKJackson18 min
May 9, 5:07 PM CDTSpecial Weather StatementLZKJackson23 min
May 9, 5:21 PM CDTSevere Thunderstorm WarningLZKOuachita39 min
May 9, 6:25 PM CDTSpecial Weather StatementLZKPike30 min
May 9, 6:58 PM CDTSpecial Weather StatementLZKPike32 min

Nearby

Flash Flood Warnings in Arkansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.